MathSciNet Relay Station
MathSciNet bibliographic data
MR464304 (57 #4237) 58E15
Tromba, A. J. A general approach to Morse theory. J. Differential Geometry 12 (1977), no. 1, 47–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement